# SDR ASAA2015040211503

- Difficulty date: April 2, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Bs 945-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FWD SIDE OF L2 DOOR HINGE LOWER CUTOUT IS DAMAGED.  ACFT GROUNDED. REPAIRED SKIN IAW EA 400, 53EA, 14954, REV NEW.
